# SDR DXTA201709180001

- Difficulty date: September 17, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N530QS
- Make and model: Cessna 680CE
- Aircraft serial: 680A0072
- Aircraft time: 507 hours, 371 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Switch
- Part number: 30B350003
- Part serial: HE2840
- Condition: Inoperative
- Location: Fuel Bypass
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AT FL 400,  RECEIVED AN AMBER CAS MESSAGE FOR FUEL FILTER BYPASS RT. COMPLIED WITH QRH AND DIVERTED.   DID NOT EXPERIENCE ANY ENGINE SURGING OR OTHER ANOMALIES.   REMOVED AND REPLACED FUEL IMPEDING BYPASS DIFFERENTIAL SWITCH IAW MM 73-10-03.
